# SDR EIA2006221

- Difficulty date: September 8, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 11,840 hours, 27,585 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 340-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D ZONE-A STA 340-360 FOUND MOST FORWARD END FASTENER HOLE SHORT EDGE MARGIN.  STA 340-360 STR-14L STRINGER REPLACED AS PER SRM 53-10-20 FIG 11.
